# SDR 2012FA0000516

- Difficulty date: July 27, 2012
- Submitted: July 27, 2012
- Operation: General aviation
- Aircraft: N47
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9160
- Aircraft time: 1,244 hours, 898 cycles
- Engine: Rroyce BR700710A220
- System (JASC): 2210 · Autopilot System
- Part: Control Cable
- Part number: GC413001337
- Condition: Frayed
- Location: Auto Pilot
- Part time: 1,244 hours, 898 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB 7001A11-22-003 (AUTOPILOT SYSTEM CHECK), FOUND RT ELEVATOR LOWER A/P TRIM CABLE FRAYED AT THE UPPER BELLCRANK. SENT CABLE TO TECH REP FOR EVALUATION.
